MAUDE Adverse Event Report: DEPUY SPINE INC SPOT 18X70 ANATOMIC PORT; RETRACTOR, SELF-RETAINING, FOR NEUROSURGERY

DEPUY SPINE INC SPOT 18X70 ANATOMIC PORT; RETRACTOR, SELF-RETAINING, FOR NEUROSURGERY
Model Number 282918570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is (b)(6) representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the port was broken.There was no known patient or hospital involvement.This complaint involves one (1) device.This report is for (1) spot 18x70 anatomic port.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The spot 18x70 anatomic port (product code: 282918570 & lot no: po30996) was received at us cq.Upon, visual inspection, no physical damages were observed on the device.Thus, the reported condition cannot be confirmed.The reported broken complaint condition was not confirmed for the received device as no visual damages were observed on the device.The received device functionality cannot be tested as the device was returned itself.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a review of the receiving inspection (ri) for 18x70 anatomic port was conducted identifying that lot number po30996 was released in a single batch.Batch1: lot qty of units were released on 05 jul 2018 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history batch: null.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPOT 18X70 ANATOMIC PORT
Common Device Name
RETRACTOR, SELF-RETAINING, FOR NEUROSURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11322773
Report Number1526439-2021-00283
Device Sequence Number3247626
Product Code GZT
UDI-Device Identifier10705034206622
UDI-Public10705034206622
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number282918570
Device Catalogue Number282918570
Device Lot NumberPO30996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1